Note we may have some server downtime today and this weekend as we perform some upgrades. Please save a copy of any posts you make during this time in case we have any server trouble. Thank you!
This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I took my first dose of Rebif last night. Now tonight I feel a heavy depression coming on? Could I be having a reaction this soon? Anyone else have depression as a side affect?
UGH! I'm so sick of medications! Wish they would find a cure FAST!
Self-pity is our worst enemy and if we yield to it, we can never do anything wise in this world.
Though I'm not taking Rebif, I have been on Avonex for almost 7 years. I've never had any serious depression reactions. Though I have felt like it sucked all of my energy out of my body and then some causing me to sleep for 12-16 hours. Did you experience any flu type side effects, e.g., chills or fever?
If it was your very first dose then I am going to hazzard a guess that you have only recently been diagnosed.
If you are feeling depressed it could be a reaction to the diagnosis as much as it could be anything else. Was your first dose titrated (1/2 of the half strength dose)?
We all have to deal with being in a funk now and then, those of us with MS more than most. Full scale depression is another matter. Statistics tell us that about 50% of all MS patients will have to deal with depression at some point in their lives.
If you find yourself depressed for more than a few days, get yourself to a doctor. There is no need or reason to live with depression.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content. All logos and trademarks in this site are property of their respective owners.
All postings are the responsibility of the poster.